# SDR CA110107002

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 80260007
- Condition: Smoke
- Location: Windshield
- Component: Windshield, Ppg
- Component part number: 80260007
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD EMITTING SMOKE.  TURNED OFF WINDSHIELD HEAT AND SMOKE STOPPED.  RETURNED TO BASE.  INSPECTED CAPT`S WINDSHIELD.  FOUND INTERNAL HEAT ELEMENT WIRES DISCOLORED WITHIN TOP OF GLASS, INTERROGATED CDS, NO ASSOCIATED FAULTS FOUND.  REMOVED WIRE TERMINALS AT CAPT`S W/S, NO VISUAL DEFECTS NOTED.  VERIFIED CONTINUITY OF AIRFRAME WIRING FROM CAPT`S W/S TERMINALS TO NR 1 W/S HEAT CONTROLLER CONNECTOR 3041-PL FROM CAPT`S W/S TERMINALS TO RELAYS 3041-K1/3041-K2 AND FROM NR 1 W/S HEAT CONTROL CONNECTOR 3041-P1 TO RELAYS 3041-K1/3041-K2, NO DEFECTS FOUND REPLACED CAPT`S WINDSHIELD LAW AMM 56-10-01-000/400-801.  REPLACED NR 1 WINDSHIELD HEAT CONTROLLER LAW AMM 30-41-01-000/400-801.  REPLACED RELAYS 3041-K1 AND 3041-K2 LAW AMM 30-41-01-000/400-802.  OPS CHECKS OF CAPT WINDSHIELD, NR 1 WINDSHIELD HEAT CONTROLLER AND RELAYS 3041-K1/K2 ALL OPS CHECK GOOD.
